# SDR IPXA3577703

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat, Boeing
- Component part number: 114N4003183A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 L/E SLAT HAS DENT ON UPPER SURFACE T/E WEDGE.  REPAIRED REF EO B757-5750-50297A.
